MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 3.25MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 3.25MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDSE32512
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when trying to deploy the subject stent, it would not re-sheath.The subject stent was stuck and wouldn't recapture so the system was removed.The subject device was replaced with an alternative device, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that ¿trying to deploy a subject stent as the subject stent would not re-sheath.It was stuck and had to be removed.No issues with the patient.It was prepped properly.We chose an alternative device and it was completed successfully.¿ additional information provided by the customer indicated the device prepared as per dfu.The anatomy was reported to 'fairly severe' tortuosity.A microcatheter standard straight was used in the procedure.The delivery catheter and pusher were purged with sterile saline and verified that fluid exits the end of the delivery catheter and pusher, the position of the delivery catheter was confirmed by visualizing the radiopaque markers, there was no reported resistance encountered during navigation of the subject stent to the target lesion, continuous flush was maintained throughout the procedure, the position of the subject stent implant was confirmed between the two marker bands, but the physician was unable to deliver the subject stent device to the target lesion, but was successful when a new device was delivered to the target lesion.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned for the reported ¿flow diverter stent difficult/unable to re-capture into microcatheter¿.
 
Event or Problem Description

Brand Name
SURPASS ELITE FDS 3.25MM X 12MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24791428
Report Number3008881809-2026-00192
Device Sequence Number9727643
Product Code OUT
UDI-Device Identifier07613327582598
UDI-Public(01)07613327582598(17)271208(10)25353858
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFDSE32512
Device Lot Number25353858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XT27 MICROCATHETER STANDARD STRAIGHT (STRYKER).
Patient SexUnknown